# SDR AWHA102511

- Difficulty date: October 25, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N771FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0267
- Aircraft time: 9,665 hours, 11,140 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 26820011
- Part serial: 6843
- Condition: Failed
- Location: Brake System
- Part time: 10 hours, 9 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A RIGHT TURN ENTERING THE PARKING AREA AT THE RAMP, THE PILOT APPLIED RIGHT BRAKE AND RUDDER TO MAKE THE TURN.  THE RIGHT BRAKE PEDAL WENT "FULL TRAVEL" WITH NO BRAKING EFFECT.  HE MAINTAINED FULL RIGHT RUDDER AND FOLLOWED UP WITH 2 PUMPS OF THE RIGHT BRAKE WHICH RESULTED IN SOME BRAKING ACTION, APPROXIMATELY 50-60 PERCENT.  THIS ALLOWED ENOUGH CONTROL TO CLEAR THE BUILDING AND PARK.  HE ESTIMATED HIS TAXI SPEED ENTERING THE PARKING AREA AT 3-4 MPH OR A SLOW WALK.  THE RIGHT MASTER CYLINDER WAS REPLACED, THE SYSTEM BLEED, FUNCTIONAL CHECK PERFORMED AND THE AIRCRAFT RETURNED TO SERVICE.  THIS IS A REPEAT DISCREPANCY FROM A WEEK AGO UNDER SIMILAR CIRCUMSTANCES.  THE MASTER CYLINDER WAS FACTORY NEW WITH 9.7 HOUR SINCE INSTALLATION.
